| Model Number |
SHEATH,HF,TAP/FEN,2 STPCK FOR 4MM SCOPE |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/25/2025, it was reported by a sales representative via (b)(4) that an ar-3373-4002 sheath has a damaged tip, was hit by a burr.Found during a case with no patient effect.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-3373-4002 batch 1656493 was received for evaluation.Visual inspection revealed that the instrument tip was severely damaged, with bent and missing fragments.Numerous scratches were also observed on the tip and across the entire instrument.A functional test was not performed due to damage to the device.The most likely cause of the reported failure is user error, specifically the device coming into contact with another instrument during use.Directions for use dfu-0073-6, autoclavable rigid medical endoscopes and endoscopic medical instruments, instructions for use and processing instructions.G.Inspection, handling and maintenance.1.Arthrex endoscopes and endoscopic medical instruments are precision medical instruments and must be used and handled with care.6.Do not bend the sheath or use as a prying tool.7.After insertion of the endoscope into the body, do not apply additional flexion to the joint.A piece of a broken endoscope can become lodged in soft tissue and/or disappear from the endoscopic view of the surgical field, and can be left in the patient.